RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 646–652 (Mi tvp2213)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonuniform central limit bounds with applications to probabilities of deviations

Z. Rychlik

Poland

Full text: PDF file (440 kB)

English version:
Theory of Probability and its Applications, 1984, 28:4, 681–687

Bibliographic databases:

Received: 29.09.1980
Language:

Citation: Z. Rychlik, “Nonuniform central limit bounds with applications to probabilities of deviations”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 646–652; Theory Probab. Appl., 28:4 (1984), 681–687

Citation in format AMSBIB
\Bibitem{Ryc83}
\by Z.~Rychlik
\paper Nonuniform central limit bounds with applications to probabilities of deviations
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 646--652
\mathnet{http://mi.mathnet.ru/tvp2213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726891}
\zmath{https://zbmath.org/?q=an:0561.60035|0531.60028}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 4
\pages 681--687
\crossref{https://doi.org/10.1137/1128067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2213
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p646

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “Sums of independent random variables with finite variances – moderate deviations and nonuniform bounds in the CLT”, J. Math. Sci. (N. Y.), 133:3 (2006), 1345–1355  mathnet  crossref  mathscinet  zmath
    2. S. V. Gavrilenko, “Utochnenie neravnomernoi otsenki skorosti skhodimosti raspredelenii puassonovskikh sluchainykh summ k normalnomu zakonu”, Inform. i ee primen., 5:1 (2011), 12–24  mathnet
    3. Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Theory Probab. Appl., 57:1 (2013), 28–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Shevtsova I., “On the Absolute Constants in Nagaev-Bikelis-Type Inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. Pinelis I., Academic Press Ltd-Elsevier Science Ltd, 2017, 47–102  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:102
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020